# SDR HEEA955152

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- Engine: Pwa PT6T3B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3036526
- Condition: Leaking
- Location: Accessory Gr Box
- Component: 3017470
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON POST-FLIGHT INSPECTION, FOUND EXCESSIVE OIL LEAKING FROM NR 2 ENGINE EJECTOR ACCESSORY GEARBOX VENT FITTING.  REMOVED HOSE AT NR 2 ENGINE ACCESSORY GEARBOX VENT AND VERIFIED LEAK AT VENT.  SCRAPPED SEAL AND REPLACED WITH SERVICEABLE SEAL.
